# SDR IPXA2024010694133

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 30,121 hours, 19,631 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT WING TO BODY FAIRING HAS 2 EACH PUNCTURESÂ€¦.MARKED WITH YELLOW GREASE PENCIL. FOUND DAMAGE TO BE WITHIN LIMITS FOR DEFERRAL, ITEM REQUIRES REINSPECTION EVERY A CHECK AND REPAIR NO LATER THAN NEXT C CHECK, APPLIED TAPE TO SEAL THE PANEL IAW SRM 53-00-70-1A-1.
